# SDR QMLA2024031320031

- Difficulty date: March 13, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N814LV
- Make and model: Bolkms BK117C2
- Aircraft serial: 9137
- Aircraft time: 3,989 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,958 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Toggle
- Part number: T40191
- Condition: Unknown
- Location: Collective Grip
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

LEVELED OFF AND ENROUTE FROM SCENE TO RECEIVING HOSPITAL WITH PATIENT, EXPERIENCED LARGE ENGINE TORQUE SPLIT (40%+). ENGINE TRIM UNRESPONSIVE. RETARDED HIGH SIDE ENGINE TWIST GRIP AND MANUALLY CONTROLLED FOR THE REMAINDER OF THE FLIGHT. NEAREST SUITABLE AIRPORT WAS APPROX. 3 MILES FROM THE HOSPITAL, AND WAS ABLE TO LAND WITHOUT FURTHER EVENT. ARRANGED TO HAVE GROUND AMBULANCE MEET US AT THE AIRPORT, AND MED CREW COMPLETED THE TRANSPORT VIA GROUND.
